MathSciNet Relay Station
MathSciNet bibliographic data
MR2952268 34H10 (34D06 93C15)
Zhou, Fang; Wang, Zhong You; Zhou, Guo Peng; Zhen, Fang Xiong Synchronization of two unsmooth Chua's circuits. (Chinese) Math. Appl. (Wuhan) 25 (2012), no. 2, 382–388.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement